# SDR DALA1127439858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 Bl0-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ANGLE STA 200 BL-0 TO RBL 20 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3, PG 46, OUT OF LIMITS IAW SRM 53-01, PG 8, FIG 1, SHT3.  REMOVED CABIN  FLOOR SUPPORT ANGLE IAW SRM 51-30-5, PG 29, 30, ITEM 8, FIG 16.  FABRICATED CABIN FLOOR SUPPORT ANGLE IAW SRM 53-13-1.   TREATED & PRIMED CABIN FLOORBEAM ANGLE IAW SRM 51-10-3 AND SRM 51-10-3.  INSTALLED CABIN FLOORBEAM ANGLE IAW SRM 51-30-5.
